# SDR AALA202103119015

- Difficulty date: March 10, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N542UW
- Make and model: Airbus A321-231
- Aircraft serial: 4134
- Aircraft time: 38,730 hours, 14,121 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Switch
- Condition: Sticking
- Location: Fuel Pumps
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER TURNING ON ALL FUEL PUMPS, 200 LBS  FUEL TRANSFERRED FROM CENTER TANK TO RIGHT WING. FOUND DEFUEL/TRANSFER SWITCH STICKING. RESET SWITCH.
